MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-154
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a partial revision hip surgery due to multiple dislocations.Patient's 36x54 +4/10 degree poly liner and 36 mm -2 femoral headball were removed and replaced with a pinnacle dual mobility 54x47 liner and 28 mm ts +8.5 ceramic femoral head for stability.No further information is available.No surgical delay noted.Doi: approximately 10 years ago, dor: (b)(6) 2020, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary - no device associated with this report was received for examination.A singular x-ray image provided is of poor quality.It does not depict a dislocation event.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot - a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
PINN MAR +4 10D 36IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11147267
Report Number1818910-2021-00774
Device Sequence Number631256
Product Code LPH
UDI-Device Identifier10603295014584
UDI-Public10603295014584
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-36-154
Device Catalogue Number121936154
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
02/10/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/18/2021
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM -2.; PINN MAR +4 10D 36IDX54OD.; ARTICULEZE M HEAD 36 MM -2; PINN MAR +4 10D 36IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR